# SDR FDEA200905291854

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO MCK-UPPER SILL, BS 500 STR 3L - 4L CRACK COMING FROM RIVET FASTENER HOLE.  REMOVED LOCATED AND INSTALLED LONGERON PN 53FX1467-101 P.O. NR 29052265.  SPLICES PN 53FX1467114 PO NR 29057261 TREATED AND PRIMED NEW DRILLED PARTS AND BARE METAL ALL IAW SRM 51-30-2, 51-10-2 AND EA 7-5310-126827.
